Alert archive / Iowa / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 29, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Apr 26, 2009, 3:42 PM CDT for Audubon County, Cass County, Iowa. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2009, 3:42 PM CDT (20:42 UTC)
- Expired
- Apr 26, 2009, 4:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Audubon County, IA, Cass County, IA
The radar
The Des Moines radar (KDMX), 104 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 9:34 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Apr 26, 12:48 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 538 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 457 m²/s²
- 0-3 km storm-relative helicity
- 572 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 262042
SVRDMX
IAC009-029-262130-
/O.NEW.KDMX.SV.W.0029.090426T2042Z-090426T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
342 PM CDT SUN APR 26 2009
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CASS COUNTY IN SOUTHWEST IOWA...
AUDUBON COUNTY IN WEST CENTRAL IOWA...
* UNTIL 430 PM CDT
* AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 5 MILES WEST OF MARNE...OR 65
MILES SOUTH OF IDA GROVE...AND WAS MOVING NORTHEAST AT 55 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ATLANTIC BY 350 PM CDT...
KIMBALLTON BY 355 PM CDT...
BRAYTON BY 400 PM CDT...
EXIRA...AUDUBON AIRPORT AND AUDUBON BY 405 PM CDT...
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 49 AND 71.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...
SEEK SHELTER IN A STURDY BUILDING.
&&
LAT...LON 4150 9517 4152 9506 4159 9506 4160 9511
4175 9511 4186 9476 4174 9475 4161 9476
4160 9473 4142 9472 4127 9517
TIME...MOT...LOC 2042Z 232DEG 50KT 4143 9520
$$
JUNGBLUTH2 follow-up statements
000
WWUS53 KDMX 262115
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
415 PM CDT SUN APR 26 2009
IAC009-029-262130-
/O.CON.KDMX.SV.W.0029.000000T0000Z-090426T2130Z/
CASS IA-AUDUBON IA-
415 PM CDT SUN APR 26 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR EASTERN AUDUBON AND NORTHERN CASS COUNTIES...
AT 413 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BRAYTON...OR 65 MILES
SOUTHEAST OF IDA GROVE...MOVING NORTHEAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ANITA
AND EXIRA
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...EXIRA.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 55 AND 71. PEA SIZE
HAIL WAS REPORTED IN ATLANTIC AT 412 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...
SEEK SHELTER IN A STURDY BUILDING.
&&
LAT...LON 4136 9516 4186 9476 4174 9475 4161 9476
4160 9473 4142 9472 4127 9517
TIME...MOT...LOC 2115Z 230DEG 44KT 4151 9491
$$
JUNGLUTH000
WWUS53 KDMX 262128
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
428 PM CDT SUN APR 26 2009
IAC009-029-262138-
/O.EXP.KDMX.SV.W.0029.000000T0000Z-090426T2130Z/
CASS IA-AUDUBON IA-
428 PM CDT SUN APR 26 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN AUDUBON AND NORTHERN
CASS COUNTIES EXPIRES AT 430 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE...HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH
THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 800 PM.
LAT...LON 4136 9516 4186 9476 4174 9475 4161 9476
4160 9473 4142 9472 4127 9517
TIME...MOT...LOC 2128Z 230DEG 44KT 4157 9471
$$
JUNGBLUTHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 12:50 PM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, Apr 26, 12:50 PM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 1250 PM CDT SUN APR 26 2009 .UPDATED FOR THE 12Z AVIATION DISCUSSION... .SHORT TERM /TODAY/... ACTIVE FORECAST CONTINUES TODAY...WITH MORE ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED TODAY. ONGOING ACTIVITY CONTINUES ACROSS THE NORTHEASTERN TWO THIRDS OF THE CWA ASSOCIATED WITH A SHORTWAVE THAT WILL MOVE OUT OF THE AREA WITHIN THE NEXT FEW HOURS. ADDITIONAL ACTIVITY CONTINUES TO PUSH NORTHEASTWARD TOWARD THE AREA FROM SE NE AND NE KS. THIS AREA OF -TRW ASSOCIATED WITH A SHORTWAVE NOSING UP INTO NRN OK/CNTRL KS AND IS EXPECTED TO CONTINUE PUSHING ENE THIS MORNING. THEREFORE EXPECT THE STORMS ACROSS NE/KS TO MOVE THROUGH PORTIONS OF THE WESTERN/CENTRAL CWA THIS MORNING. AS THIS WAVE LIFTS OUT...SFC WARM FRONTAL BOUNDARY CURRENTLY POSITIONED JUST TO THE SOUTH OF THE CWA WILL PUSH NORTHWARD THROUGH THE DAY. SFC TROUGH AXIS/WARM FRONT TO BE STRETCHING ACROSS THE NORTHWESTERN PORTION OF THE CWA BY LATE THIS AFTERNOON. EXPECT REDEVELOPMENT OF STORMS ALONG AND AHEAD OF THIS BOUNDARY ACROSS MUCH OF THE CWA THROUGHOUT THE AFTERNOON HOURS. MOISTURE TRANSPORT VECTORS ORIENTED RIGHT INTO THE WESTERN/NORTHERN CWA BY LATE THIS AFTERNOON. ABUNDANT MOISTURE IN PLACE SHOULD SET THE STAGE FOR SOME DECENT RAINFALL AMOUNTS WITH WIDESPREAD AMOUNTS OF A HALF AN INCH TO AN INCH WITH LOCALLY HIGHER AMOUNTS POSSIBLE. SEVERE POTENTIAL CONTINUES AS WELL...ALTHOUGH SHAPE OF THE CAPE MORE LONG/SKINNY WITH UNIDIRECTIONAL SHEAR SO ANTICIPATE MORE OF A LARGE HAIL/DAMAGING WIND THREAT. .LONG TERM /TONIGHT-SATURDAY/... HEAVY RAIN AND THUNDERSTORMS THE MAIN CONCERN FOR TONIGHT INTO EARLY MONDAY. DEEP MOIST AIRMASS FED BY STRONG LOW LEVEL MOISTURE TRANSPORT WILL EXIST ACROSS CENTRAL IOWA TONIGHT IN SFC WARM SECTOR AND AHEAD OF FIRST OF TWO UPPER LEVEL SHORT WAVES TO TRAVERSE THE REGION OVER THE NEXT 36 HOURS. STRONG LIFT IN ENTRANCE REGION OF STRENGTHENING UPPER LEVEL JET AND INCREASING LOW LEVEL CONVERGENCE ALONG ADVANCING COLD FRONT WILL BE THE MAIN CULPRITS. A COLD FRONT PASSAGE IS PREFERRED GIVEN ITS PARALLEL ORIENTATION TO THE UPPER LEVEL FLOW. A LARGELY UNIDIRECTIONAL WIND PROFILE WILL SUPPORT TRAINING OF THUNDERSTORMS...WITH A SLOW EASTWARD TRANSLATION. SO HEAVY RAIN...AND POTENTIALLY EXCESSIVE RAIN WILL EXIST. WIDESPREAD 2 TO 3 INCH AMOUNTS ARE LIKELY TONIGHT...WITH LOCALLY AS MUCH AS 5 INCHES...ESPECIALLY OVER THE SOUTHEASTERN TWO THIRDS OF THE AREA. WILL BE ISSUING A FLASH FLOOD WATCH FOR THE THIS AREA DUE TO EXPECTED RAINFALL RATES HAVING THE POTENTIAL TO OVERWHELM GROUND ABSORPTION CAPABILITY. WILL ALSO HAVE TO BE WARY OF SEVERE THUNDERSTORM POTENTIAL WILL LIKELY BE ONGOING THIS EVENING. WITH A 50+KT LOW LEVEL JET FEEDING UP ALONG THE FRONT EARLY TONIGHT...DAMAGING WINDS FROM THE STRONGER THUNDERSTORMS WILL BE THE MAIN SEVERE WEATHER THREAT. IF ANY SURFACE BASED INSTABILITY CAN BE REALIZED LATE IN THE DAY...THEN THERE WOULD ALSO BE A THREAT OF ISOLATED TORNADOES THIS EVENING GIVEN THE HIGH LOW-LEVEL SHEAR...POTENTIAL LOW-LEVEL CAPE...LOW LCLS AND DEWPOINT DEPRESSIONS. THE SECOND SHORTWAVE DUE TO APPROACH THE AREA MONDAY AFTERNOON MAY HOLD UP THE EASTWARD PROGRESSION OF THE FRONT MORE THAN THE MODELS SUGGEST AND THIS WILL HAVE TO BE WATCHED FOR POSSIBLY INCREASING POPS MORE ACROSS THE AREA ON MONDAY. THEREAFTER EXPECT A PERIOD OF DRY WEATHER FOR TUESDAY...AND POSSIBLY MUCH OF WEDNESDAY...THOUGH SOME SHOWERS/STORMS MAY START TO AFFECT WESTERN AREAS LATE WEDNESDAY. BELOW NORMAL TEMPERATURES CAN BE EXPECTED THROUGH THE FIRST HALF OF THE WEEK THANKS TO FLOW EMANATING FROM CANADIAN HIGH PRESSURE WITH A NORTH TO EAST WIND COMPONENT. && .AVIATION...26/18Z WIDESPREAD CONVECTION IS ANTICIPATED THROUGH THE PERIOD WITH PERIODS OF HEAVY RAINFALL. LIKELY IFR CONDITIONS OR BELOW FOR PERIOD ESPECIALLY THIS EVENING WEST AND AFTER MIDNIGHT EAST. THE WIND WILL SWITCH FROM THE NORTHWEST OVERNIGHT AS A COLD FRONT MOVES THROUGH. GRADUALLY IMPROVING CONDITIONS BEHIND THE BOUNDARY AS THUNDERSTORMS END. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM THIS EVENING THROUGH MONDAY MORNING FOR ADAIR-ADAMS-APPANOOSE-BLACK HAWK-BOONE-BREMER-BUTLER-CASS-CLARKE- DALLAS-DAVIS-DECATUR-GRUNDY-GUTHRIE-HARDIN-JASPER-LUCAS-MADISON- MAHASKA-MARION-MARSHALL-MONROE-POLK-POWESHIEK-RINGGOLD-STORY- TAMA-TAYLOR-UNION-WAPELLO-WARREN-WAYNE. && SHORT TERM/AVIATION...ALBRECHT/DONAVON LONG TERM...MOYER
Hazardous weather outlook, Apr 26, 4:48 AM CDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 448 AM CDT SUN APR 26 2009 IAZ004>007-015>017-023>026-033>036-044>046-057-271000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- CRAWFORD-CARROLL-GREENE-AUDUBON- 448 AM CDT SUN APR 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS TODAY WILL BECOME MORE NUMEROUS LATE THIS AFTERNOON AND THIS EVENING. THUNDERSTORMS COULD BE SEVERE WITH DAMAGING WINDS AND HAIL UP TO THE SIZE OF GOLF BALLS THE MAIN THREATS. ISOLATED TORNADOES ARE ALSO POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING. HEAVY RAINFALL MAY LEAD TO LOCALIZED MINOR FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE OF THUNDERSTORMS RETURNS TO THE AREA WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND EARLY TONIGHT. IAZ027-028-037>039-047>050-058>062-070>075-081>086-092>097-271000- BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-BOONE-STORY-MARSHALL-TAMA- GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN- MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR- RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 448 AM CDT SUN APR 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS TODAY WILL BECOME MORE NUMEROUS TONIGHT. THUNDERSTORMS COULD BE SEVERE WITH DAMAGING WINDS AND HAIL UP TO THE SIZE OF GOLF BALLS THE MAIN THREATS. HOWEVER...ISOLATED TORNADOES ARE ALSO POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING. WIDESPREAD HEAVY RAINFALL TONIGHT COULD LEAD TO MINOR TO MODERATE MAINSTEM RIVER AND TRIBUTARY FLOODING...AND POSSIBLY LOCALIZED FLASH FLOODING. THE GREATEST FLOOD POTENTIAL WOULD BE SOUTH AND EAST OF DES MOINES INCLUDING THE LOWER SKUNK AND IOWA RIVER BASINS...AS WELL AS THE DES MOINES RIVER BASIN BELOW SAYLORVILLE RESERVOIR. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE LIKELY MONDAY MORNING BUT WILL END BY AFTERNOON. ADDITIONAL HEAVY RAIN IS POSSIBLE EARLY MONDAY WHICH WILL CONTINUE TO POSE A FLOODING THREAT. THE FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA UNTIL 10 AM MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. MOYER
In the hours before
Special weather statement, Apr 26, 1:17 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 117 PM CDT SUN APR 26 2009 IAZ070-071-081-261845- ADAIR-ADAMS-CASS- 117 PM CDT SUN APR 26 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CASS...SOUTHWESTERN ADAIR AND WESTERN ADAMS COUNTIES UNTIL 145 PM CDT... AT 114 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VILLISCA...OR 80 MILES SOUTHWEST OF DES MOINES...MOVING NORTHEAST AT 50 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... CARBON BY 125 PM CDT. CUMBERLAND AND BRIDGEWATER BY 140 PM CDT. THE TOWNS OF NODAWAY AND MASSENA ARE ALSO IN THE PATH OF THIS STORM. JUNGLUTH
Special weather statement, Apr 26, 3:11 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 311 PM CDT SUN APR 26 2009 IAZ058-262045- GUTHRIE- 311 PM CDT SUN APR 26 2009 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GUTHRIE COUNTY UNTIL 345 PM CDT... AT 311 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF GUTHRIE CENTER...OR 46 MILES WEST OF DES MOINES...MOVING NORTHEAST AT 45 MPH. WINDS IN EXCESS OF 45 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... GUTHRIE CENTER BY 320 PM CDT. PANORA BY 325 PM CDT. THE TOWN OF CASEY IS ALSO IN THE PATH OF THIS STORM. JUNGLUTH
Special weather statement, Apr 26, 3:33 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 333 PM CDT SUN APR 26 2009 IAZ047-059-262100- BOONE-DALLAS- 333 PM CDT SUN APR 26 2009 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DALLAS AND SOUTHWESTERN BOONE COUNTIES UNTIL 400 PM CDT... AT 332 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF PANORA...OR 35 MILES WEST OF DES MOINES...MOVING NORTHEAST AT 45 MPH. WINDS OF 45 TO 55 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... PERRY BY 345 PM CDT. WOODWARD BY 355 PM CDT. THE TOWNS OF DAWSON...MINBURN AND BOUTON ARE ALSO IN THE PATH OF THIS STORM. JUNGBLUTH
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:28 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Warren | 24 min |
| Apr 25, 9:02 PM CDT | River Flood Warning | DMX | Decatur | 48 hr |
| Apr 25, 9:02 PM CDT | River Flood Warning | DMX | Lucas, Wayne | 5 days |
| Apr 25, 9:02 PM CDT | River Flood Warning | DMX | Appanoose, Wayne | 55 hr |
| Apr 25, 9:19 PM CDT | Areal Flood Advisory | DMX | Appanoose, Davis, Wapello | 6 hr |
| Apr 26, 3:38 AM CDT | Flash Flood Watch | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 34 more | 24 hr |
| Apr 26, 7:10 AM CDT | River Flood Warning | DMX | Taylor | 24 hr |
| Apr 26, 10:40 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Madison, Union | 32 min |
| Apr 26, 1:15 PM CDT | River Flood Warning | DMX | Polk, Story | 27 hr |
| Apr 26, 1:24 PM CDT | River Flood Warning | DMX | Madison, Warren | 48 hr |
| Apr 26, 2:09 PM CDT | Severe Thunderstorm Warning | DMX | Cass | 51 min |
| Apr 26, 3:19 PM CDT | River Flood Warning | DMX | Madison, Warren | 4 days |
| Apr 26, 3:51 PM CDT | Areal Flood Advisory | DMX | Black Hawk, Grundy, Marshall, Tama | 3 hr |
| Apr 26, 3:51 PM CDT | River Flood Warning | DMX | Story | 20 hr |
| Apr 26, 4:08 PM CDT | Flash Flood Warning | DMX | Black Hawk | 6 hr |
| Apr 26, 4:08 PM CDT | River Flood Warning | DMX | Warren | 19 hr |
| Apr 26, 4:40 PM CDT | Flash Flood Warning | DMX | Adair, Audubon, Cass, Guthrie | 6 hr |
| Apr 26, 4:58 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Guthrie | 47 min |
| Apr 26, 5:17 PM CDT | Areal Flood Advisory | DMX | Dallas, Madison, Polk, Warren | 3 hr |
| Apr 26, 6:04 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Ringgold, Union | 41 min |
| Apr 26, 6:08 PM CDT | Tornado Warning | DMX | Black Hawk, Tama | 37 min |
| Apr 26, 6:23 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 37 min |
| Apr 26, 6:29 PM CDT | Flash Flood Warning | DMX | Marshall | 6 hr |
| Apr 26, 6:36 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Lucas, Marion, Warren | 39 min |
| Apr 26, 6:39 PM CDT | Severe Thunderstorm Warning | DMX | Marion, Polk, Warren | 51 min |
| Apr 26, 6:50 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Decatur, Lucas, Monroe, Wayne | 40 min |
| Apr 26, 6:56 PM CDT | Severe Thunderstorm Warning | DMX | Tama | 26 min |
| Apr 26, 6:58 PM CDT | Severe Thunderstorm Warning | DMX | Marion | 47 min |
| Apr 26, 6:59 PM CDT | Flash Flood Warning | DMX | Grundy, Marshall, Tama | 6 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.